- Treatments & Info
- Find a Doctor
- Ask a Doctor
- Before & After
I recently have EVLA done 3 times and have had serious side effects and want to know is this normal? I had a hematoma on one leg and excessive swelling on the other leg and extreme pain in both and really need your advice?
No this is not usual. Severe pain or hematoma are unusual. See you provider. It's difficult to asses this with out a complete history and exam.
Michael D. Ingegno, MD
You have to be evaluated by your surgeon for the symptoms. Small
hematoma, bruising, and some swelling is common after the EVLA
procedure. If you have severe symptoms, you should visit your surgeon
Difficult to answer without a ultrsound and full history as it sounds like a complex situation. Might want to get another opinion.
David A. Engleman M.D.
You are asking for a clinical evaluation which needs to be done in person by an experienced phlebologist.
Stephen F. Daugherty, MD, FACS, RVT, RPhS
All that you describe are normal following EVLA. I do not think that your symptoms are serious side effects but rather normal side effects. I would follow up with your vein specialist. A follow up ultrasound of the veins is indicated to ensure that that is no deep clotting problem.
I would talk to the doctor who did the procedure and get an ultrasound. You should not have excessive swelling. A hematoma can be a side effect and should resolve. The pain you can take motrin or alleve and should resolve as well. I would speak to the doctor who did the procedure.